# SDR SIMA200903303

- Difficulty date: February 1, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N923AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500907
- Aircraft time: 9,832 hours, 8,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14532636401
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION FOUND LEFT OMEGA BEAM CORRODED AT FRAME 24-25 CROSSMEMBER.  REPAIRED OMEGA BEAM IN ACCORDANCE WITH EMBRAER SRM 53-00-10.  AIRCRAFT WAS RETURNED TO SERVICE.
